TITLE

The minimality of the map $$\frac{x}{\|{x}\|}$$ for weighted energy

AUTHOR(S)
Bourgoin, Jean-Christophe
PUB. DATE
April 2006
SOURCE
Calculus of Variations & Partial Differential Equations;Apr2006, Vol. 25 Issue 4, p469
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
In this paper, we investigate the minimality of the map $$\frac{x}{\|{x}\|}$$ from the Euclidean unit ball B n to its boundary ? n-1 for weighted energy functionals of the type E p, f = ? B n f( r)?? u? p dx, where f is a non-negative function. We prove that in each of the two following cases:
ACCESSION #
19870400

 

Related Articles

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics